MathSciNet Relay Station
MathSciNet bibliographic data
MR2667749 65M70 (26A33 45K05)
Gu, Y. T.; Zhuang, P.; Liu, F. An advanced implicit meshless approach for the non-linear anomalous subdiffusion equation. CMES Comput. Model. Eng. Sci. 56 (2010), no. 3, 303–333.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement